Variability and Sample Size Requirements of Quality-of-Life Measures: A Randomized Study of Three Major Questionnaires.

Cheung, YB; Goh, C; Thumboo, J; Khoo, KS; Wee, J; (2005) Variability and Sample Size Requirements of Quality-of-Life Measures: A Randomized Study of Three Major Questionnaires. Journal of clinical oncology, 23 (22). pp. 4936-44. ISSN 0732-183X DOI: https://doi.org/10.1200/JCO.2005.07.141

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1200/JCO.2005.07.141

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar